MAUDE Adverse Event Report: MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ddmb1d1 icd, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the superior vena cava (svc) coil of the right ventricular (rv) subcutaneous lead had high/unstable impedance.The rv coil of the rv lead was also noted to have unstable impedance.The patient received a life vest and the lead was turned off until it can be replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the superior vena cava defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation coil was variable.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was variable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10547598
Report Number2182208-2020-01922
Device Sequence Number3569209
Product Code LWS
UDI-Device Identifier00721902183072
UDI-Public00721902183072
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2013
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer09/04/2020
09/18/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date09/17/2020
09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694765 LEAD, 5076-52 LEAD.; 694765 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight129